Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Markowich, Peter

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:1206
Abstract pages:68
Full texts:23
References:7

http://www.mathnet.ru/eng/person136054
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/120080

Publications in Math-Net.Ru
2017
1. W. Gangbo, J. Haskovec, P. Markowich, J. Sierra, “An optimal transport approach for the kinetic Bohmian equation”, Zap. Nauchn. Sem. POMI, 457 (2017),  114–167  mathnet; J. Math. Sci. (N. Y.), 238:4 (2019), 415–452

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021